MathSciNet Relay Station
MathSciNet bibliographic data
MR851952 (87k:11015) 11A55 (11K06)
Niederreiter, Harald Dyadic fractions with small partial quotients. Monatsh. Math. 101 (1986), no. 4, 309–315.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement